Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 23, Issue 2 - May 2016
Volume 23, Issue 1 - Feb 2016
Selecting the target year
UNIFORMLY LIPSCHITZ STABILITY AND ASYMPTOTIC PROPERTY IN PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS
CHOI, SANG IL ; GOO, YOON HOE ;
The Pure and Applied Mathematics, volume 23, issue 1, 2016, Pages 1~12
DOI : 10.7468/jksmeb.2016.23.1.1
This paper shows that the solutions to the perturbed differential system
have asymptotic property and uniform Lipschitz stability. To show these properties, we impose conditions on the perturbed part
, and on the fundamental matrix of the unperturbed system y' = f(t, y).
ON SOME UNBOUNDED DOMAINS FOR A MAXIMUM PRINCIPLE
CHO, SUNGWON ;
The Pure and Applied Mathematics, volume 23, issue 1, 2016, Pages 13~19
DOI : 10.7468/jksmeb.2016.23.1.13
In this paper, we study some characterizations of unbounded domains. Among these, so-called G-domain is introduced by Cabre for the Aleksandrov-Bakelman-Pucci maximum principle of second order linear elliptic operator in a non-divergence form. This domain is generalized to wG-domain by Vitolo for the maximum principle of an unbounded domain, which contains G-domain. We study the properties of these domains and compare some other characterizations. We prove that sA-domain is wG-domain, but using the Cantor set, we are able to construct a example which is wG-domain but not sA-domain.
A CONSTRUCTION OF STRICTLY INCREASING CONTINUOUS SINGULAR FUNCTIONS
JO, KYEONGHEE ;
The Pure and Applied Mathematics, volume 23, issue 1, 2016, Pages 21~34
DOI : 10.7468/jksmeb.2016.23.1.21
In this paper, we construct a strictly increasing continuous singular function which has a simple algebraic expression.
HUGE CONTRACTION ON PARTIALLY ORDERED METRIC SPACES
DESHPANDE, BHAVANA ; HANDA, AMRISH ; KOTHARI, CHETNA ;
The Pure and Applied Mathematics, volume 23, issue 1, 2016, Pages 35~51
DOI : 10.7468/jksmeb.2016.23.1.35
We establish coincidence point theorem for g-nondecreasing mappings satisfying generalized nonlinear contraction on partially ordered metric spaces. We also obtain the coupled coincidence point theorem for generalized compatible pair of mappings F, G : X
→ X by using obtained coincidence point results. Furthermore, an example is also given to demonstrate the degree of validity of our hypothesis. Our results generalize, modify, improve and sharpen several well-known results.
ON TRACE FORMS OF GALOIS EXTENSIONS
KANG, DONG SEUNG ;
The Pure and Applied Mathematics, volume 23, issue 1, 2016, Pages 53~59
DOI : 10.7468/jksmeb.2016.23.1.53
Let G be a finite group containing a non-abelian Sylow 2-subgroup. We elementarily show that every G-Galois field extension L/K has a hyperbolic trace form in the presence of root of unity.
AN IMPROVED LOWER BOUND FOR SCHWARZ LEMMA AT THE BOUNDARY
ORNEK, BULENT NAFI ; AKYEL, TUGBA ;
The Pure and Applied Mathematics, volume 23, issue 1, 2016, Pages 61~72
DOI : 10.7468/jksmeb.2016.23.1.61
In this paper, a boundary version of the Schwarz lemma for the holom- rophic function satisfying f(a) = b, |a| < 1, b ∈ ℂ and ℜf(z) > α, 0 ≤ α < |b| for |z| < 1 is invetigated. Also, we estimate a modulus of the angular derivative of f(z) function at the boundary point c with ℜf(c) = a. The sharpness of these inequalities is also proved.
HUGE COUPLED COINCIDENCE POINT THEOREM FOR GENERALIZED COMPATIBLE PAIR OF MAPPINGS WITH APPLICATIONS
DESHPANDE, BHAVANA ; HANDA, AMRISH ;
The Pure and Applied Mathematics, volume 23, issue 1, 2016, Pages 73~96
We establish a coupled coincidence point theorem for generalized com-patible pair of mappings under generalized nonlinear contraction on a partially or-dered metric space. We also deduce certain coupled fixed point results without mixed monotone property of F : X × X → X . An example supporting to our result has also been cited. As an application the solution of integral equations are obtained here to illustrate the usability of the obtained results. We improve, extend and generalize several known results.
DUAL QUATERNIONIC REGULAR FUNCTION OF DUAL QUATERNION VARIABLES
KIM, JI EUN ; SHON, KWANG HO ;
The Pure and Applied Mathematics, volume 23, issue 1, 2016, Pages 97~104
DOI : 10.7468/jksmeb.2016.23.1.97
We give representations of differential operators and rules for addition and multiplication of dual quaternions. Also, we research the notions and properties of a regular function and a corresponding harmonic function with values in dual quaternions of Clifford analysis.